# SDR MALA010542

- Difficulty date: June 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight #3323, out of MSP, unable to cool cabin to 35 degrees C. Left duct Temp reads 29 degress C. in both Auto and Manual modes.  Shut off Left Bleed and Duct Temp rises to above 50 degrees C.  shut off right Bleed, no help QRH'd no help.  Air Return to MSP.  Maintenance completed 409 Card #053572, replaced Right ACM and Right Auto Controller, ran AC ops check good.  Ref 409 Card for work details.
